# SDR AALA20091019BOS01

- Difficulty date: October 19, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 55,800 hours, 23,407 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF.  RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  REPLACED MAIN LANDING GEAR DOOR BYPASS LEVEL LATCH AND MISSING BOLT ON MAIN LANDING GEAR UPLOCK LINK.
